# SDR YENA2023082400977

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON LOWER FITTING FRONT WINDSHIELD FRAME IN COCKPIT ON INTERNAL SIDE OF THE LOWER ATTACHMENT AREA OF THE WINDSHIELD CENTER POST AROUND UPPER FASTENER HOLE ON UPPER RADIUS RH SIDE CRACK LENGTH .101 INCHES; REF ARM W/O 2023-272/1 N/R 2023-424772. PERFORMED PERMANT REPAIR INAW EA 53-0254-23 PART 1-7 REV 0 . RDAF 81253156/003/2023 ISSUED A . EC A23-724-01. CAT B AREA 2 INSP THRESHOLD 27,000FC INTERVAL INSP 4,700FC.
